# SDR SWIA20251209

- Difficulty date: December 9, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 49,696 hours, 33,248 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED A STEERING INOP CAUTION MSG AND GEAR DISAGREE WARNING MSG WHEN BRINGING THE GEAR LEVER UP. AFTER PERFORMING QRH PROCEDURE, GEAR DISAGREE WARNING EXTINGUISHED BUT STEERING INOP CAUTION PERSISTED. RETURNED TO FIELD, NO OVERWEIGHT LANDING. (59,000 LBS)   (FLIGHT 6187)
